Hugoniot-type conditions and weak solutions to the phase-field system

V. G. Danilov, G. A. Omel'yanov, E. V. Radkevich

Research output: Contribution to journalArticlepeer-review

25 Scopus citations
Original languageAmerican English
Pages (from-to)55-77
Number of pages23
JournalEuropean Journal of Applied Mathematics
DOIs
StatePublished - 1 Jan 1999
Externally publishedYes

Fingerprint Dive into the research topics of 'Hugoniot-type conditions and weak solutions to the phase-field system'. Together they form a unique fingerprint.

Cite this